Two-dimensional asynchronous fractional Fourier transform and propagation properties of beams in strongly nonlocal nonlinear medium with an elliptically symmetric response
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2013, Vol. 62 Issue (8): 084211     doi:10.7498/aps.62.084211
ELECTROMAGENTISM, OPTICS, ACOUSTICS, HEAT TRANSFER, CLASSICAL MECHANICS, AND FLUID DYNAMICS Current Issue| Archive| Adv Search  |   
Two-dimensional asynchronous fractional Fourier transform and propagation properties of beams in strongly nonlocal nonlinear medium with an elliptically symmetric response
Lu Da-Quan, Hu Wei
Key Laboratory of Nanophotonic Functional Materials and Devices, School of Information and Optoelectronic Science and Engineering, South China Normal University, Guangzhou 510631, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn